# SDR COMA0060381

- Difficulty date: April 23, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 1,525 hours, 1,414 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Part number: 35862255
- Condition: Broken
- Location: Fuselage
- Part time: 1,527 hours, 1,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE.  REPLACED BROKEN LEAK SENSING ELEMENT.
